# SDR USAA010953

- Difficulty date: July 30, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 33,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD WITH THREE CRACKS 1 INCH EACH, BS 178 LBL/RBL 6 INCHES BELOW WL 207 AND BL0 WL 184.  CUT OUT DAMAGED AREAS, INSTALLED DOUBLER AND FILLERS PER EO 5300V153.  (M)
